MathSciNet Relay Station
MathSciNet bibliographic data
MR2374641 60K35 (26D10)
Zitt, Pierre-André Functional inequalities and uniqueness of the Gibbs measure—from log-Sobolev to Poincaré. ESAIM Probab. Stat. 12 (2008), 258–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement